# SDR DL76S992775

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T122330
- Condition: Corroded
- Location: Bs 1562
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1562 FRAME FAIL-SAFE CHORD WAS FOUND CORRODED BETWEEN   STR 38L AND STR 38R.  THE (P/N 146T1223-30) CHORD WAS REPLACED PER DWG 146T1223.
